# SDR SWIA2020052950911

- Difficulty date: May 12, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Liner
- Part number: 3864126N501
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND AFT LINER 232EZ, P/N 3864126N501 CRACKED MULTIPLE PLACES (48 MONTH) RO 5/28/2020.  REMOVED AND REPLACED SERVICE DOOR SURROUND AFT LINER 232EZ REF AMM.  SEE CONTINUE CARD FOR DETAILS.
